# SDR G1IA202505302591

- Difficulty date: May 25, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N147LJ
- Make and model: Beech C90
- Aircraft serial: LJ1476
- Aircraft time: 4,760 hours, 5,629 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 903610371
- Part serial: 12081454A
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

AFTER TAKING OFF OUT OF KRQE, THA LANDING GEAR DID NOT RETRACT AFTER BRINGING THE LANDING GEAR HANDLE UP. I STILL HAD 3 GREENS. AFTER SPEAKING WITH OUR PILOT MANAGER ON CALL (PMOC) AND MAINTENANCE MANAGER ON CALL (MMOC) BY SAT PHONE I DECLARED AN EMERGENCY. PRIOR TO LANDING I BROUGHT THE GEAR HANDLE BACK TO THE DOWN POSITION AND MADE A NORMAL LANDING.
